# SDR FDEA202208302114

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63123
- Aircraft time: 2,455 hours, 1,221 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FORMER IS CRACKED AT STATION 499.60. REMOVED AND REPLACED CRACKED FORMER REF E.A. H-5720-T0370377 P1
